# SDR AWXA200401425

- Difficulty date: December 2, 2004
- Submitted: December 22, 2004
- Operation: Air carrier
- Aircraft: N158AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23780
- Aircraft time: 55,368 hours, 39,138 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 69353509
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK A .1875 INCH CRACK WAS FOUND IN FORWARD CARGO COMPARTMENT STRINGER TIE CLIP AT BS 500, STR 28 LT.  MAINTENANCE REMOVED CRACKED STRINGER TIE CLIP AT BS 500, STR 28 LT; FABRICATED A NEW REPLACEMENT STRINGER TIE CLIP PER DWG 65-46533; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02 FIG 3, 4 & 8.
